# SDR CA140710007

- Difficulty date: July 9, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Agusta AW109SP
- Aircraft time: 174 hours
- Engine: Pwc PW207C
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Control Rod
- Part number: 109003202
- Condition: Worn
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING INSPECTION, THE ECS RETURN LINE HAD COME LOSE IN FLIGHT, AND STARTED TO WEAR A HOLE IN TO ONE OF THE MAIN ROTOR SERVO CONTROL RODS.  THE ECS LINE IS A 2" ORANGE SCAT HOSE CONNECTED TO THE ECS SYS WITH A STANDARD CLAMP.  THE CLAMP WAS INSPECTED AND FOUND TO HAVE COME LOSE, THE HOSE THEN BACKED OFF AND LOGGED BETWEEN THE CONTROL ROD AND BELLCRANK ASSY.  THE HOSE THEN STARTED TO WEAR INTO THE CONTROL ROD AND PART OF THE BELL CRANK ASSEMBLY.
